Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Random products of contractions in Banach spaces
HTML articles powered by AMS MathViewer

by J. Dye, M. A. Khamsi and S. Reich PDF
Trans. Amer. Math. Soc. 325 (1991), 87-99 Request permission

Abstract:

We show that the random product of a finite number of $(W)$ contractions converges weakly in all smooth reflexive Banach spaces. If one of the contractions is compact, then the convergence is uniform.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A05, 65J10
  • Retrieve articles in all journals with MSC: 47A05, 65J10
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 325 (1991), 87-99
  • MSC: Primary 47A05; Secondary 65J10
  • DOI: https://doi.org/10.1090/S0002-9947-1991-0989572-5
  • MathSciNet review: 989572